MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV047T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a control reservoir (part # fv047t) was implanted during a procedure performed on (b)(6) 2020.According to the complainant, the control reservoir was believed to be blocked.The patient underwent a revision procedure performed on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 8 years.Height: 125 centimeters (cm).Weight: 28 kilograms (kg).Gender: female.
 
Additional Manufacturer Narrative
Investigation: visual inspection: deposits in the control reservoir.Permeability test: a permeability test has indicated that the control reservoir is not permeable.Internal inspection: after dismantling the valve spout, deposits were found in the valve spout.Results: for the sake of thoroughness and transparency, we would like to point out that a permeability test was already carried out after the revision at the hospital.Based on our investigation, we confirm the presence of occlusion in the control reservoir at the time of investigation.This is likely due to the deposits observed inside the valves.As described in scientific literature, the problem encountered is one of the known, inevitable risks of hc-therapy by shunt implants.We can exclude a defect at the time of release.The reservoir met all specifications of the final inspection when released from christoph miethke (b)(4).No further regulatory actions are required from our point of view.

Brand Name
CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key15245483
Report Number3004721439-2022-00237
Device Sequence Number15041793
Product Code JXG
UDI-Device Identifier04041906131463
UDI-Public4041906131463
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV047T
Device Catalogue NumberFV047T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2022
Initial Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age8 YR
Patient SexFemale
Patient Weight28 KG